# SDR N6WA20140414001

- Difficulty date: April 14, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 23,709 hours, 16,151 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Faulted
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER LIMITER FAULT STATUS MSG.  METERED ALL WIRING BETWEEN NR 1 & NR 2 SSCU'S & RUDDER LIMITER ACTUATORS IAW 27-25-01, SWAPPED NR 1 & NR 2 SSCU'S IAW AMM 27-61-05, OPERATIONS CHECKED GOOD.
